Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

greenllamas

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About greenllamas

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. greenllamas

    6 months and no significant improvement :/

    i know it's really late to be replying to this post but i had the same problem. BP pretty much has to work if you're not allergic to it because it oxygenates your skin. however, my acne was due to a food allergy - i'm pretty sure i'm allergic to wheat. no matter what topicals you put on your skin, if your acne is largely caused by an internal problem, you need to treat it internally. try an allergy elimination diet
  2. i have been on 1 pump of BP morning and night for about a month and a half and my skin will be fine for about a week and then get super dry and flaky and red and irritated. and i mean i feel like my whole face is peeling off. after a while it stops and starts to recover but a week later it starts again! ugh! it's sooo frustrating. i don't even change what i'm doing. it just goes though this cycle. does this happen to anyone else?
  3. greenllamas

    Day 21 (Week 3)-Morning

    girlll i know exactly where you're coming from with all this! it's such a relief to know i'm not in this alone haha i started the regimen about a week and a half before you and i wanted to give you some advice.-the random little pimples around your mouth and such are probably from your skin purging. i am going through that right now and it absolutely sucks.-ibuprofin helps incredibly with inflammation but be careful with it. i feel like i'm almost dependent on it now.-I added in dan's AHA before
  4. greenllamas

    Purging

    i've been on the regimen for about a month now and it seems as though everything is surfacing. Normally, this is a good thing. however, my skin didnt used to look so bad. i had a few active spots and a few cysts but i also had a lot of relatively unnoticable clogged pores that just looked like little bumps. Now that i've been on the regimen, these are surfacing and the once unnoticable bumps have surfaced and left very noticable red marks. all over. it sucksss. and i know that if i leave my skin
  5. greenllamas

    Amount of BP?

    I had worked up to using a full pump of BP at night and either 1/2 a pump or a full pump in the morning. I know that Dan says it is important to use the full 3 pumps, but i feel as though my skin is completely coated with just this amount. increasing the amount makes my face super dry and scaly. Do i really need to slather it on? shouldn't it be enough that it's completely covered?
  6. thanks for the input everyone! i'll talk to my doctor or maybe my dermatologist and see if they think it's ok. i'll also try icing my face again, although i have before and it worked it's just so much more of a hassle.
  7. greenllamas

    Why isn't it working?

    every morning and night i wash with the acne.org cleanser the way dan says to. then i apply jojoba oil and wait a few minutes and gently rub off the excess with a clean washcloth. i apply the BP gently- 1 pump at night, 1/2 pump in the morning and fan it so it dries faster. then i apply a thin layer of moisturizer. cetaphil (the kind that moisturizes for 24 hours or something) mixed with AHA (roughly half and half) at night but just cetaphil in the morning and wipe off the excess like i do for t
  8. so i've been on the regimen for a while and it doesn't seem to be working (although i'm only on 1 pump of BP every night and 1/2 pump in the morning).. so i started taking ibuprofen because i know it's an anti inflammatory. it has worked wonders on my face. if i don't take it one day, i can feel painful lumps starting to form. i'm not sure of the long term effects though. does anyone have any input on if it's safe to do this long term? or any good safe alternatives that are just as effective? (i
  9. I know there are other threads about this but i couldn't really find a straight answer.. I have been on the regimen for about 2 weeks now, having started really slow. For about the first 5 or 6 days i was using a little more than a pea sized amount of BP in my moisturizer only at night. Then, I moved up to a half a pump mostly at night and have been doing one full pump morning and night for the past few days. I have noticed my usually fair skin darkening like I got a bad tan or like i'm using th
  10. hi! this is gonna sound really stupid and i don't usually do this but i've been reading your blog and i've just started the regimen. also i'm a girl and only about a year older than you so i can relate lol anyway i've been sitting here reading from like the first post so i thought i should say something to you i practically feel like i know you by now x)

    1. yeah. i know you're right about brushing it off. i've always admired people who are able to do that. what can i say, i'm a work in progress haha i'll try to keep what you said in mind while i'm there. after all this is one of the last times i'll have all my friends together before we all go to college
    2. Yeah, we're awesome! If you're getting on great, having fun spending time together, and have this party to enjoy, I reckon that's the main thing. You should try not to dwell on it and enjoy what you have planned. If you draw attention to your skin, he would notice that because you'd be acting out of character. But if you go with the flow and just be yourself, I reckon he'll see through whatever skin problems you have. If your skin hasn't come into play thus far and you've been yourself,
    3. Sooo i have this problem that's kind of complicated so i'll try to explain it the short way here. This coming week is senior week where a lot of people from the graduating class go to the beach and party or whatever. well.. it's not really my thing but i'm coming up to spend time with my friends for a few days and i'm bringing this boy i'm dating. we have an understanding that we like each other but aren't going to go out yet. I'm (in some ways) pretty comfortable around him but i'm a very self
    4. greenllamas

      Re-introducing BP

      Sooo... normally i just creep on here and hope that someone has asked the thing i was wondering about, but i finally decided to just register and ask my own questions. I used to use BenzaClin and Retin-a micro and it seemed to be doing a decent job but i stopped because it was drying out my skin too much. Now my acne is a million times worse and i want to get back on my old medications but when reintroducing the retin-a, i went a bit overboard and my skin got horribly dried out.. and i mean HOR
    ×